Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Metrizability of sequential topological groups with point-countable $k$-networks


Author: Alexander Shibakov
Journal: Proc. Amer. Math. Soc. 126 (1998), 943-947
MSC (1991): Primary 54H11; Secondary 54D55, 54A20, 54E35
DOI: https://doi.org/10.1090/S0002-9939-98-04139-2
MathSciNet review: 1443165
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a Hausdorff sequential topological group with a point-countable $k$-network is metrizable iff its sequential order is less than $\omega _{1}$. In the non Hausdorff case metrizability may be replaced by $\sigma $-locally finite base.


References [Enhancements On Off] (What's this?)

  • [A] A. Arkhangel$'$skii, Topological properties in topological groups, XVIII All Union Algebraic Conference, Kishinev, 1985 (Russian).
  • [GMT] G. Gruenhage, E. Michael, Y. Tanaka, Spaces determined by point-countable covers, Pacif. J. Math. 113 (1984), 303-332. MR 85m:54018
  • [M1] E. Michael, $\aleph _{0}$-spaces, J. of Math. and Mech. 15 (1966), 983-1002. MR 34:6723
  • [M2] E. Michael, A quintuple quotient quest, Gen. Topology Appl. 2 (1972), 91-138.MR 46:8156
  • [N] P. J. Nyikos, Metrizability and Fréchet-Urysohn property in topological groups, Proc. Amer. Math. Soc. 83 (1981), 793-801. MR 82k:54049
  • [NST1] T. Nogura, D. Shakhmatov, Y. Tanaka, Metrizability of topological groups having weak topologies with respect to good covers, Topology Appl. 54 (1993), 203-212. MR 95b:54046
  • [NST2] T. Nogura, D. Shakhmatov, Y. Tanaka, $\alpha _{4}$-property versus $A$-property in topological spaces and groups (to appear).
  • [S] A. Shibakov, Sequential group topology on rationals with intermediate sequential order, Proc. Amer. Math. Soc. 124 (1996), 2599-2607. MR 96j:54032
  • [ZP] Zelenyuk, E., and Protasov, I., Topologies on Abelian groups, Math. USSR Izvestia 37 (1991), 445-460. MR 93b:22001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54H11, 54D55, 54A20, 54E35

Retrieve articles in all journals with MSC (1991): 54H11, 54D55, 54A20, 54E35


Additional Information

Alexander Shibakov
Affiliation: Department of Mathematics, Auburn University, Auburn University, Alabama 36849
Email: shobaay@mallard.duc.auburn.edu

DOI: https://doi.org/10.1090/S0002-9939-98-04139-2
Keywords: Topological group, sequential space, sequential order, Fr\'{e}chet space, $k$-network
Received by editor(s): May 10, 1995
Received by editor(s) in revised form: September 15, 1996
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society